# SDR ABXA20240614113

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 99,303 hours, 18,309 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Fwd Cargo Aircon
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD CARGO AC CONTROL STATUS MESSGE DURING TAXI , AC RETURED TO THE GATE AND MAINTENANCE GROUNDED AC AND DEFERRED THE FWD CARGO AIR COND.SYSTEM IAW ABX 21-28-1 AND RETURNED AC TO SERVICE . AC DEPARTED.
